# SDR DALA2016062404924

- Difficulty date: May 18, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,893 hours, 18,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED.  APPROXIMATELY 2" AFT OF FS 1087, BETWEEN L-3R AND L-4R.  REMOVED DAMAGE, DEBURRED.  ACCOMPLISHED HFEC IAW NDTSPM 06-10-01.001.  NO CRACKS NOTED.  ASSOCIATED ER/A 00-547136 ADDED FOR AC 9562.  REPAIRED IAW ER/A 547291-14AD, REV A.  ER/A MATCHES ALL PRIS.  CLOSED LOG AND REMOVED MONITOR INSP IAW ALERT.
